Title of article :
Stably average shadowable homoclinic classes Original Research Article
Author/Authors :
Manseob Lee، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
6
From page :
689
To page :
694
Abstract :
Let pp be a hyperbolic periodic saddle of a diffeomorphism of ff on a closed smooth manifold MM, and let Hf(p)Hf(p) be the homoclinic class of ff containing pp. In this paper, we show that if Hf(p)Hf(p) is locally maximal and every hyperbolic periodic point in Hf(p)Hf(p) is uniformly far away from being nonhyperbolic, and Hf(p)Hf(p) has the average shadowing property, then Hf(p)Hf(p) is hyperbolic.
Keywords :
Average shadowing , Pseudo-orbit , Hyperbolic , Homoclinic class , Stably hyperbolic
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
2011
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Record number :
862883
Link To Document :
بازگشت